# SDR YENA2023071700796

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 6,589 hours, 980 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: 9302000020
- Part serial: TR09542
- Condition: Failed
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) 'WXR R/T #1 FAILED INFLIGHT ( WEATHER RADAR SYSTEMS ).  REPLACED TRU TRANSMITTER RECEIVER UNIT FIN 135QI. PER MM 34-41-51. OPS CHECK OK.
